Operator compactification of topological spaces.

Rosas, Ennis; Vielma, Jorge

Divulgaciones Matemáticas (2000)

  • Volume: 8, Issue: 2, page 163-167
  • ISSN: 1315-2068

How to cite


Rosas, Ennis, and Vielma, Jorge. "Operator compactification of topological spaces.." Divulgaciones Matemáticas 8.2 (2000): 163-167. <http://eudml.org/doc/49508>.

author = {Rosas, Ennis, Vielma, Jorge},
journal = {Divulgaciones Matemáticas},
keywords = {-compactification; -locally compact; -compactification; -locally compact},
language = {eng},
number = {2},
pages = {163-167},
publisher = {La Universidad del Zulia},
title = {Operator compactification of topological spaces.},
url = {http://eudml.org/doc/49508},
volume = {8},
year = {2000},

AU - Rosas, Ennis
AU - Vielma, Jorge
TI - Operator compactification of topological spaces.
JO - Divulgaciones Matemáticas
PY - 2000
PB - La Universidad del Zulia
VL - 8
IS - 2
SP - 163
EP - 167
LA - eng
KW - -compactification; -locally compact; -compactification; -locally compact
UR - http://eudml.org/doc/49508
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.